# SDR SWI202408260777

- Difficulty date: July 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 39,982 hours, 36,623 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF PRESSURE BULKHEAD @ FS621.00 JUST OUTBOARD OF RBL 36.20 AND INLINE WITH STRINGER 14R, CLIP/ANGLE CRACKED. (FILED - CLOSED)REMOVED AND REPLACED CLIP/ANGLE ON AFT SIDE OF PRESSURE BULKHEAD @ FS621.00 JUST OUTBOARD OF RBL 36.20 AND INLINE WITH STRINGER 14R WITH REFERENCE TO SRM 51-42-21.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
